# SDR 96ZZZX83

- Difficulty date: June 18, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7637V
- Make and model: Cessna 177RG
- Aircraft serial: 177RG0898
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Reservoir
- Part number: 105931S
- Condition: Low Fluid
- Location: Hyd System
- Part time: 4,445 hours
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON APPROACH INTO AIRCRAFT, WAS UNABLE TO EXTEND OR RETRACT LANDING GEAR.  AIRCRAFT MADE EMERGENCY LANDING CAUSING GEAR TO COLLAPSE.  FURTHER INVESTIGATION OF THE INCIDENT SHOWED THERE HAD BEEN MAINTENANCE PERFORMED ON LANDING GEAR SYSTEM BY PERSONS UNKNOWN.  DURING INVESTIGATION, HYDRAULIC RESERVOIRS WERE FOUND LOW AND NOT SERVICED CORRECTLY CAUSING LANDING GEAR TO MALFUNCTION
